# SDR AALA202501309398

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 37,174 hours, 15,256 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED 2 SPURIOUS LAVATORY SMOKE ECAMS FOR THE MID LAVATORY. THE FLIGHT ATTENDANTS INVESTIGATED AND FOUND NO EVIDENCE OF SMOKE OR AEROSOL. MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF MID LAVATORY SMOKE DETECTOR PER AMM  26-17-00-710-001-A WITH NO FAULTS FOUND.
